# SDR SWAA2014021425169

- Difficulty date: February 4, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 35,784 hours, 20,936 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A3712
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER AFT TE PANEL SUPPORT STRUCTURE CRACKED IN CORNER APPROXIMATELY 10 INCHES OTBD OF NR 1 PYLON AFT END.  REPAIRED STRUCTURE IAW SRM.
